L^p and H^p Extensions of Holomorphic Functions from Subvarieties of Analytic Polyhedra¶
Adachi, K., Andersson, M., & Cho, H. R. (1999). L^p and H^p Extensions of Holomorphic Functions from Subvarieties of Analytic Polyhedra. Pacific Journal of Mathematics, 189(2), 203-204.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Hefer decomposition
- Nor does Hefer existence alone prove an \(L^p\) or \(H^p\) extension or corona estimate.
This sourceOriginal full paper read for the extension example; the basic Hefer identity is separate from its norm results.
- Nor does Hefer existence alone prove an \(L^p\) or \(H^p\) extension or corona estimate.
Verification¶
Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:b66d79d58518 · see in the full table